MathSciNet Relay Station
MathSciNet bibliographic data
MR2931317 22E35 (43A75)
Delorme, Patrick Théorème de Paley-Wiener pour les fonctions de Whittaker sur un groupe réductif $p$-adique. (French) [Paley-Wiener theorem for Whittaker functions on a $p$-adic reductive group] J. Inst. Math. Jussieu 11 (2012), no. 3, 501–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement